Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ttc after last 1st dose of depo shot adult content

okay so i was on the depo shot but i got off of it after the 1st shot becuase me and my partner wanted to have a baby but while on the depo a couple days before i was suposed to get my 2nd shot i started spotting i been spotting red and dark brown for a month now so what does this mean? how long will it take for my actual period to come? and when will all this bleeding go away? should i take birth control pills for a little to make my periods regulate what should i do?

Answer Question
 
Anonymous

Asked by Anonymous at 1:20 PM on Jun. 28, 2011 in Trying to Conceive

Answers (1)
  • If you're TTC, then don't try to take birth control pills, because your periods will just get irregular once you come of those too. They don't "straighten you out" for good. It's just an effect of being on them. You can ask your doctor though.

    As for the spotting, that's normal. There is no irregularity like post-depo irregularity!! It could easily take you a year and a half to regulate. A couple months after quitting depo, I ended up having a 2-month long period. I also had 2-day periods, 6 week-long waits between periods, and 1-week waits between periods. There is literally no rhyme or reason. Since you were only on one dose (I had 7), hopefully it shouldn't be so bad.
    cypressandsage

    Answer by cypressandsage at 3:57 PM on Jun. 28, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN